Skip to main content Skip to search

Multivariate General Linear Models (MGLM) on Riemannian Manifolds with Applications to Statistical Analysis of Diffusion Weighted Images

Multivariate General Linear Models (MGLM) on Riemannian Manifolds with Applications to Statistical Analysis of Diffusion Weighted Images
Format: Conference Paper
Publication Year: 2013
Pages: 2705-2712
Source ID: shanti-sources-23241
Zotero Collections: Contexts of Contemplation Project
Subjects: 
Contexts of Contemplation Project